# SDR SWAA2017010911048

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 57,869 hours, 33,820 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ANGLE BRACKET ATTACHED TO INBOARD SIDE OF THE FLAP DEFLECTION ROLLER BEAM CRACKED.  R&R BRACKET IAW SRM.
